# SDR C2XA06CL033

- Difficulty date: March 21, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 17,014 hours, 12,757 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 5033E
- Condition: Arced
- Location: Cockpiot
- Part time: 2,327 hours, 1,831 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 3263, THE CREW REPORTED AFTER TAKEOFF A ELECTRICAL BURNING SMELL WAS NOTED AROUND THE CAPTAINS GLARESHIELD.  MAINTENANCE INSPECTED AND REPLACED THE CAPTAINS WINDSHIELD.  OPERATIONAL CHECKS WERE GOOD.
